# SDR ASAA0955617

- Difficulty date: May 13, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 939 hours, 279 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05897
- Condition: Failed
- Location: Autothrottle Sys
- Part time: 939 hours, 273 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES WILL NOT STAY ENGAGED. KICK OFF SHORTLY AFTER ENGAGEMENT. GROUNDED YES. PERFORMED FIM 22 31 TASK 805 CURENT STATUS BITE GOOD BUT A/T INTERACTIVE/SERVO MOTOR TEST FAILS LT THROTTLE WILL NOT DRIVE. ASM 1 AT FAULT. REMOVED/INSTALLED ASM 1 REF. MM 22 31 91. OPS NML REF. SAME A/T CURRENT STATUS/INTERRACTIVE SERVO MOTOR TEST GOOD REF. 22 31 00 A/T SYSTEM TEST.
